About DML-CZ
|
FAQ
|
Conditions of Use
|
Math Archives
|
Contact Us
Previous
|
Up
|
Next
DML-CZ Home
Časopis pro pěstování matematiky a fysiky
Volume 64
Issue 6
Article
Potoček, Jan
O funkčních rovnicích, které se vyskytují v nauce o vedení tepla
.
(Czech) [On function equations occuring in the theory of heat conduction].
Časopis pro pěstování matematiky a fysiky
,
vol. 64 (1935), issue 6
,
pp. 237-238
DOI:
10.21136/CPMF.1935.123613
Full entry
|
PDF
(0.3 MB)
Feedback
Similar articles:
Search
Search
This Collection
Advanced Search
Browse
Collections
Titles
Authors
MSC
About DML-CZ
Partner of